# SDR SIMA200423703

- Difficulty date: August 18, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N726AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145314
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stringer
- Part number: 14533888001
- Condition: Chafed
- Location: Fuselage
- Part time: 8,518 hours, 8,029 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, STRINGER 19R WAS FOUND CHAFED BELOW SRM LIMITS, AT AFT BELLY FAIRING.  BLENDED THE CHAFE ON STRINGER 19R AND PERFORMED NDT INSPECTION.  FABRICATED A REPAIR ANGLE, TWO SHIMS. REPAIF DONE IAW EMB SRM, SRM 145/1142 REV 26, 53-24-02 AND EMB REPAIR STATEMENT IC 2003-145/3093A.  (M)
